MathSciNet Relay Station
MathSciNet bibliographic data
MR1070511 (92g:57022) 57M35 (57N05 57N10 57Q35)
Carter, J. Scott Closed curves that never extend to proper maps of disks. Proc. Amer. Math. Soc. 113 (1991), no. 3, 879–888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement